# SDR IPXA2016090707989

- Difficulty date: August 6, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Former
- Part number: AVB76963
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, NR 2 PYLON LOWER AFT FAIRING RT SIDE INTERNAL FORMER CRACKED.  PYLON FAIRING REPAIRED IAW EA 011-5410-01-A6407 REV IR AND EO MD11-61785-A.
